PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 38 [2] (2004)Páginas 53 - 63

Hölder-continuous solution for a nonlinear elasticity system

Gilberto Perez P.
UPTC, Tunja
Leonardo Rendon A.
Universidad Nacional de Colombia, Bogota

Abstract. In this paper the Cauchy problem for a non-linear elasticity system in Lagrange coordinates is considered. Using the method of null viscosity we prove the existence of H"older-Continuous solutions for the non-linear elasticity system vt - ux = 0, ut - ? (v)x = 0.

Palabras claves. H"older-Continuous solutions, Cauchy problem, Riemann invariants.

Codigo AMS. Primary: 35B40. Secondary: 35L65.

Archivo completo : Formato [PDF] (943 K).